Access count of this item: 111

Files in This Item:
File Description SizeFormat 
0879-07.pdf1.79 MBAdobe PDFView/Open
Title: Jackknife Methods and Higher Order Asymptotic Expansions(Large Sample Theory of Statistical Estimation)
Authors: Wang, Jin Fang
Author's alias: 汪, 金芳
Issue Date: Jun-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 879
Start page: 120
End page: 144
Appears in Collections:0879 Large Sample Theory of Statistical Estimation

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.